Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey!

I really am afraid I am losing my hair, at least I think at some parts it has gotten much thinner :-(

What would you suggest taking? And if some of my hair really falls out, will it start to grow back after my cycle of accutane ends? Btw, I am into the middle of my second month on 20mg/day!

What would you suggest and what is your experience?

Thanks for suggestions,

Nick

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×